| Model Number |
01.38.050DH |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-apr-2023: (b)(4) items manufactured and released on 17-feb-2023.Expiration date: 2028-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
During the impaction of the liner into the two-hole cup, it was not possible to place the acetabular shell in the correct position.It was placed too much on the pelvic side.The surgery was completed successfully by using a multi-hole cup and 4 screws.Delay time 40min and the total time 170min.